Journal of the Mathematical Society of Japan

Microlocal smoothing effect for Schrödinger equations in Gevrey spaces

Kunihiko KAJITANI and Giovanni TAGLIALATELA

Full-text: Open access

Abstract

The aim of this paper is to investigate the phenomena of microlocal smoothing effect for Schrödinger type equations, in Gevrey spaces. We shall prove that microlocal Gevrey regularity of the solutions of the Cauchy problem for Schrödinger equation, depends on the initial data decay along a backward bicharacteristic.

Article information

Source
J. Math. Soc. Japan, Volume 55, Number 4 (2003), 855-896.

Dates
First available in Project Euclid: 3 October 2007

Permanent link to this document
https://projecteuclid.org/euclid.jmsj/1191418753

Digital Object Identifier
doi:10.2969/jmsj/1191418753

Mathematical Reviews number (MathSciNet)
MR2003749

Zentralblatt MATH identifier
1053.35032

Subjects
Primary: 35B65: Smoothness and regularity of solutions
Secondary: 35Q40: PDEs in connection with quantum mechanics 35Q55: NLS-like equations (nonlinear Schrödinger) [See also 37K10]

Keywords
Microlocal smoothing effect Schrödinger equation Hamilton flow

Citation

KAJITANI, Kunihiko; TAGLIALATELA, Giovanni. Microlocal smoothing effect for Schrödinger equations in Gevrey spaces. J. Math. Soc. Japan 55 (2003), no. 4, 855--896. doi:10.2969/jmsj/1191418753. https://projecteuclid.org/euclid.jmsj/1191418753


Export citation